Female Student Dies In Bayelsa After Taking Tramadol For Bedroom Performance

An undergraduate student of Federal University Otuoke, Bayelsa State has reportedly met her death after overdosing on Tramadol. 

 

A 100-level female student of the Federal University Otuoke, Bayelsa State, has reportedly lost her life after taking tramadol to enhance her sexual performance with her boyfriend.

You Might Also Like  OMG: 13-Year-Old Boy's Skull Gets Pierced With A 6-Inch Screw...What Happens Next Is A Miracle (Photos)

A report by The Nation revealed that student had taken the drug and engaged her lover, a male undergraduate in a romp before slumping.

She reportedly passed out and was rushed to an undisclosed hospital where shed died later.

You Might Also Like  Young Boy Dies After Being Bitten By Snake In A Primary School In Delta (Photos)

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: